# SDR 03FDEA00826

- Difficulty date: May 29, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 9,285 hours, 4,943 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: 491B1313033007
- Condition: Gouged
- Location: Thurst Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 265  #2 ENG I/B T/R LOWER FRAME GOUGED.     REMOVED AND REPLACED I/B T/R LOWER FRAME IAW S/B 78-1109 @ MAE UNDER WO 22920.  **    S/D
